Which is stronger skelaxin or flexeril

Common Questions and Answers about Which is stronger skelaxin or flexeril

skelaxin

If I were you,I would think about going to a psychiatrist,they can help ease your fears,since your young,I doubt you have any life threatning illness,the human body is an amazing thing,it can take alot of abuse and still heal itself,and you might want to get on a healthy eating plan or go vegatarian,which is what I did,and I lost 40 pounds! Whatever you decide,Good Luck and you came to the right place,these people on this forum are the coolest.Keep posting....
The meds you have are not meds that can help you type of pain. You need a stronger Muscle Relaxer like <span style = 'background-color: #dae8f4'>flexeril</span> or Soma. These will work much better than skelaxin which in my opinion is the "Baby" of the Muscle relaxer meds. It is wise to stay on an anit-inflammatory like Motrin but you might want to try 800mg Ibuphropen (sp) Also. I would tell your Doc that the pain reliever is not working and request something stronger.
Soma for me is not that strong, but stronger than <span style = 'background-color: #dae8f4'>flexeril</span>. I would take 2 350mg pills at a time with Soma. I have to take 3 flexeril to even feel a tiny bit of relief. And even then it just puts me to sleep. Soma will make you feel sort of "drunk" if you take a lot of it. The most I've taken is 3 when I've been really bad and I just felt sort of drunk for 20 minutes. Nothing too crazy.
Ive tried Ultram, Darvocet, Fiorect (have chronic painful headaches) <span style = 'background-color: #dae8f4'>flexeril</span>, <span style = 'background-color: #dae8f4'>skelaxin</span> and tons of other non-narcotics but never given anything stronger. Anyway, my neck pain is killing me. Its the worse pain out of everything I have. I dont know what to do.
I am now doing bridge exercises that don't hurt. Only problem is the leg which I haven't addressed much until now. I think it is like a frozen shoulder. I can cross the leg but it doesn't go down as far as the other does this make sense? Yes I agree with CP4LIfe in that PT's can have good intentions but really cause damage. If I had never gone to a PT I would be well now for sure. I'm getting better but it is slow. Ibupropin helps a little but not too much.
And if my back gets bad and really tight which it does fairly often right now cause I had spinal surgery 5 months ago two bone fusions and two screws but neway back to what u was sayin when it gets tight I also take baclofen which is a muscle relaxent and between those two I have no problems and I prefer baclofen over <span style = 'background-color: #dae8f4'>flexeril</span> cause flexiril knocks me out and also skelaxin is also another good muscle relaxer to that my doc said tell ppl bout causeost docs will give u handful of samples of and i
For those of you in pain management, is this just a baseline type screening, or are they digging with those? I haven't heard of the majority of what is being tested for so I'm curious as to what shows up. Is an opiate only morphine and heroin? Or would other things such as Oxycodone show up? On the website of the lab I use, it states only those two - that's why I'm asking!
Same thing with a muscle relaxer to take as needed. These are <span style = 'background-color: #dae8f4'>flexeril</span>, Robaxin, <span style = 'background-color: #dae8f4'>skelaxin</span>, Baclofen, or Zanaflex. All of the things I mentioned above both medicinal and non medicinal are meant to all add up together to put a small dent in the pain to get it to a decent level. It's not about just getting enough opiates to do the job. The key is being very realistic about spine issues and managing pain. 30 Percocet is a regular starting dosage as you haven't been on anything prior to this...
I've gotten a little bit stronger since two years ago to where I can do light stretching and light exercises to strengthen my back muscles more, which is important with this condition. I've read more and more online how bad it is to stay on something like the Valium as I have for 2 years. I take no other drugs (except Advil) or medications whatsoever. I also do not drink alcohol. Is 10 mg a day that much of a dose to be concerned about stopping?
Hun, No body here is trying to attack you or be rude, Sometimes it is just tough love!! Yes, we all mess up and it is about not over thinking things and just doing what you need to do to get clean. If it were not for certain people on this forum (I won't mention names, but you know who you are) I would never have jumped ship and got clean. Keep us posted and do not over complicate things by over thinking things. It is what it is!!!
I'm using Promethazine for the nausea associated with the migraines, but even that is only somewhat effective. The nausea is always present to some degree or another, since I have migraines everyday. I haven't tried any of the newer medications for FM. I am using a low dose of Nortriptyline at night. I don't think it works all that well on the migraines, but it does help with sleep--somewhat.
is caused from blocked Eustachian tubes, which results in a pressure buildup in the inner ear. This condition is normally caused by prolonged taking of anti-histamines and antibiotics which can cause a thickening of the mucous in the inner ear. Excess inner ear mucous would normally simply drain out through the Eustachian tubes but is prevented from doing so because it has become too thick to drain out of the very narrow Eustachian tubes.
whichever one..is no longer bulging but gone..The pain is very sever in my left hip..which is where my s-1 is deteriorating..I am going to the dr at 12:30 tomarrow but not sure what to ask for to take for the pain..I can't handle much more of it and thats that..I do not want to be back on pain meds..but would rather take care of the problem if possible..HELP...My Dr. knows that I have gotten off the pain meds..but I know he'll have that frickin pad out...
5mg), Amitriptaline and <span style = 'background-color: #dae8f4'>skelaxin</span> and NONE of it is working. I need stronger NARCOTICS and I don't know how to present this to the doctor without sounding like an idiot or drug seeker. I have never been in SOOO much pain in my life. My entire left side (leg, back, buttock) is in weird bouts of numbness, extreme pain, tingling, falling alseep feeling....it's horrible. I can't stand for more than one minute. How do I get it across to my doctor?
No more heavy sluggish weak feeling or abnormal gait, pain in my legs is almost a faded memory, I still get pain in my feet occasionally but overall, feel like it was successful with my neurological problems. How long does it take the pain to go away in ur back. My tailbone now hurts, my whole back gets stiff and sore and my incision area aches and is stiff, especially after I go walking. My dr wanted me up walking 2 miles a day within the first week.
Sorry but is it funny to anyone else that only 1 person on here (advertising his web site repeatedly which is against the rules) is saying he is not addicted to this drug or having problems with it,is also the same person that says he has been on it the longest? You may not be trying to sound mean but you certainly do come off sounding as someone in great DENIAL! FYI any more than 300 MGS in a 24 hour period is going beyond and upping the recommended dosage.
m1223456789 or what ever your name is. YOU are******* up and need severe help. This is not in our heads guys. I had lumbar spine fusion surgery in May 2006 and I am worse off and in chronic pain. My surgeon told me to bite the bullet and deal with the pain. I would like to get him on the table and cut his back open and see if he sings a different tune. I was very outgoing, played sports, had a professional career. Now I am in constant pain, I walk with a cane and cannot work anymore.
She also said that she felt a lump on my right side (didn't know if it was caused by my fall or not) by my shoulder blade which is where it is very sensitive at times. So she diagnosed me with muscle spasms from the trapezius/rhomboid area and paraspiral muscles T 4-7 area < not sure what that meant. I have also been diagnosed with costochondritis. This is the first thing that I was diagnosed with, but I have been having all these recent complications for about a year now or so.
But when the spasm comes the only thing to stop it is to stand up. It occurs whenever she sits funny or moves to fast, bends or Stretches. But not like excersise stretches, just when she yawns etc. Her stomach turns into a rock when it happens, and it is rather scary. Sometimes it happens, stops, happens again and continues for 10 mins. Doctors keep saying pulled muscle, but when she eats it also occurs so that couldn't be right. Any suggestions would really help me?!
Also, determine which side (left or right) is your best sleeping side. For me, it's my surgery side, which is my right side and/or flat on my back. Hope this helps ...
MedHelp Health Answers